by Marcus M
I took my ADHD medication "Vyvanse" four days ago , before taking it after getting prescribed I went to the drugs website to check them out.. I read ALL the side effects. The bottle says don't take pills after the am or you will kinda have sleeping problems until it wears off . I'm supposed to take one a day , Tuesday morning was my first day ! It didn't take long for it to kick in ...side effects said vision would be blurry , paranoid , hearing things, and but active. Before taking the pill I was like "they'll put anything on these pill bottles" not even 20 mins of taking the pill I' was kinda high..jus woke up no weed or anything . Watching tv and texting I start hearing ppl say my name but I'm the only one in my room ..I had to be around some ppl .next day rolled around I'm the first one up (which never happens) I never went to sleep that night ...took another one bc they said to do it , that was Wednesday ..it's Saturday ..well Sunday , I slept for 20-25 mins at the most Thursday and I haven't been eaten (to get full) since before Tuesday ...I just haven't been having an appetite ....thinking I should just stop taking it all together ..being hyperactive won't hurt me like my medication would , would it ???
Click here to post comments
Join in and write your own page! It's easy to do. How? Simply click here to return to ADHD Sleep Disorders.